Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm not real sure if I've started my IB from the differin, i've only been using it for 3 days. But it seems like I am, I have atleast three pimples that have reached the surface that weren't there before. They seem to be in there middle stage, yes I figured out stages for my pimples, so hopefully by tomorrow they should be dimmed down. But I just wanted to know how bad IBs can be and how long they can take to clear up. This is my first time ever using a topical acne medication so I really have no clue what to expect. Please fill me in.

Share this post


Link to post
Share on other sites

I wouldn't worry. An IB is nothing to fear, it means the medicine is working. Once the IB clears up, you will have great skin left underneath. Keep at it, kiwi.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×